Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects wishper pads

Premium Questions

doctor1 MD

a heat pad to see if that would eliminate swelling. I was reading the side effects of the Spironolactone ...

doctor1 MD

MENTIONED THE SIDE EFFECTS OF THE SPINAL INJECTIONS? ...When I first opened WWW.WWWW.WW I saw a page that said "Spinal injection or spinal block side ...

doctor1 MD

to them at random as if i have a heating pad on them. ...

doctor1 MD

every single visit on my iPad with this Dr. For over a year, what can, should I do? Please... Thank you ...

doctor1 MD

. Is this a normal side effect of the morning after pill or something I should be concerned about. I've never ... from my urethra . At first I thought that maybe my pad had shifted and maybe stained the front ...

Public Forum Discussions

doctor1 MD

pad to quit smoking. Would you please tell me if this will harm our plan to conceive? ...

doctor1 MD

and i am able to swallow properly but i literally have no voice i am barely struggling to wishper ...

doctor1 MD

I am in menopause and was on depo prior to that for 17 years. I am now bleeding. I thought perhaps my period restarted but the blood on the pad is more towards the front as though it may be from my ...

doctor1 MD

even need to wear a pad as my undies get smelly. Is it the steroids? It s been this way for 4 years ...

doctor1 MD

it with Desitin ointment as a barrier cream and put on a loose non adherent telfa pad. Is there a danger in using ...

doctor1 MD

clots, not alot but the pad was full. Is it the laxative that caused this. I was told to take 4 motrins ...

doctor1 MD

My daughter is 19 year old. She has bleeding since August 10. (Need to change 1 pad a day). We ....pan for 20 days. After this she is been advised to take low dose of oc pills for 6 cycles. What are the side ...

doctor1 MD

of bleeding and I was sick of having to wear pads and not be able to do the things I wanted. Well so ok I ...

doctor1 MD

-naproxen 500mg, heating pad, and the works can t cure. I m also getting blood clots, and my period is lasting 5 ...

doctor1 MD

but it is extremely light I could wear my pad for all four days, that s how light it is. And mostly my periods ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.